# SDR UIEA2022101601144

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW I/B MID FLAP LWR SURFACE NEAR AFT FLAP #1 HINGE ARM OLD REPAIR IN POOR CONDITION( PERFORMED METAL HOTBOND REPAIR AS PER RI NO : RI-57-55-15905 REV.A )
